General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1968, Volume 77(119), Number 4, Pages 475–507 (Mi msb4066)  

This article is cited in 37 scientific papers (total in 38 papers)

Correspondences, motifs and monoidal transformations

Yu. I. Manin

Full text: PDF file (3183 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 6:4, 439–470

Bibliographic databases:

Document Type: Article
UDC: 513.015.7+513.836
MSC: 18D15, 18D10, 14J70, 14F20, 14E05, 14D10
Received: 04.07.1968

Citation: Yu. I. Manin, “Correspondences, motifs and monoidal transformations”, Mat. Sb. (N.S.), 77(119):4 (1968), 475–507; Math. USSR-Sb., 6:4 (1968), 439–470

Citation in format AMSBIB
\by Yu.~I.~Manin
\paper Correspondences, motifs and monoidal transformations
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 77(119)
\issue 4
\pages 475--507
\jour Math. USSR-Sb.
\yr 1968
\vol 6
\issue 4
\pages 439--470

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Shermenev, “On the motif of a cubic hypersurface”, Math. USSR-Izv., 4:3 (1970), 520–526  mathnet  crossref  mathscinet  zmath
    2. A. M. Shermenev, “O motive abeleva mnogoobraziya”, UMN, 26:3(159) (1971), 215–216  mathnet  mathscinet  zmath
    3. V. A. Iskovskikh, Yu. I. Manin, “Three-dimensional quartics and counterexamples to the Lüroth problem”, Math. USSR-Sb., 15:1 (1971), 141–166  mathnet  crossref  mathscinet  zmath
    4. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Schubert cells and cohomology of the spaces $G/P$”, Russian Math. Surveys, 28:3 (1973), 1–26  mathnet  crossref  mathscinet  zmath
    5. V. A. Iskovskikh, “Proverka gipotezy Rimana dlya nekotorykh lokalnykh dzeta-funktsii”, UMN, 28:3(171) (1973), 181–182  mathnet  mathscinet  zmath
    6. V. A. Iskovskikh, “Fano 3-folds. I”, Math. USSR-Izv., 11:3 (1977), 485–527  mathnet  crossref  mathscinet  zmath
    7. A. V. Pukhlikov, “Birational automorphisms of a double space and double quadric”, Math. USSR-Izv., 32:1 (1989), 233–243  mathnet  crossref  mathscinet  zmath
    8. Bernhard Köck, “Chow motif and higher Chow theory ofG/P ”, manuscripta math, 70:1 (1991), 363  crossref  mathscinet  zmath  isi
    9. Aurelio Carboni, “Matrices, relations, and group representations”, Journal of Algebra, 136:2 (1991), 497  crossref
    10. J.P. Murre, “On a conjectural filtration on the Chow groups of an algebraic variety”, Indagationes Mathematicae, 4:2 (1993), 177  crossref
    11. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Robert Laterveer, “Equivariant motives”, Indagationes Mathematicae, 9:2 (1998), 255  crossref
    13. Nikita A Karpenko, “Weil transfer of algebraic cycles”, Indagationes Mathematicae, 11:1 (2000), 73  crossref
    14. S. del Baño, “On the Chow motive of some moduli spaces”, crll, 2001:532 (2001), 105  crossref  mathscinet  zmath
    15. Mark Andrea A de Cataldo, Luca Migliorini, “The Chow Groups and the Motive of the Hilbert Scheme of Points on a Surface”, Journal of Algebra, 251:2 (2002), 824  crossref
    16. B. Brent Gordon, Masaki Hanamura, Jacob P. Murre, “Relative Chow-Künneth projectors for modular varieties”, crll, 2003:558 (2003), 1  crossref  mathscinet
    17. S. G. Tankeev, “On the standard conjecture for complex Abelian schemes over smooth projective curves”, Izv. Math., 67:3 (2003), 597–635  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. D. O. Orlov, “Derived categories of coherent sheaves and motives”, Russian Math. Surveys, 60:6 (2005), 1242–1244  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. K. V. Zainullin, N. S. Semenov, “On classification of projective homogeneous varieties up to motivic isomorphism”, J. Math. Sci. (N. Y.), 140:5 (2007), 692–698  mathnet  crossref  mathscinet  elib  elib
    20. N. S. Semenov, “Hasse diagramms and motives of homogeneous projective varieties”, J. Math. Sci. (N. Y.), 140:5 (2007), 737–741  mathnet  crossref  mathscinet  zmath  elib
    21. Qingxue Wang, “Moduli spaces and multiple polylogarithm motives”, Advances in Mathematics, 206:2 (2006), 329  crossref
    22. A. Nenashev, K. Zainoulline, “Oriented cohomology and motivic decompositions of relative cellular spaces”, Journal of Pure and Applied Algebra, 205:2 (2006), 323  crossref
    23. Reza Akhtar, Roy Joshua, “Künneth decompositions for quotient varieties”, Indagationes Mathematicae, 17:3 (2006), 319  crossref
    24. Donu Arapura, “Motivation for Hodge cycles”, Advances in Mathematics, 207:2 (2006), 762  crossref
    25. M. Z. Rovinskii, “Automorphism groups of fields, and their representations”, Russian Math. Surveys, 62:6 (2007), 1121–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    26. S. G. Tankeev, “Monoidal transformations and conjectures on algebraic cycles”, Izv. Math., 71:3 (2007), 629–655  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    27. N. Semenov, “Motivic decomposition of a compactification of a Merkurjev-Suslin variety”, crll, 2008:617 (2008), 153  crossref  mathscinet  zmath  isi  elib
    28. Reza Akhtar, Roy Joshua, “Lefschetz Decompositions for Quotient Varieties”, KAG, 2008, 1  crossref  isi
    29. S. Nikolenko, N. Semenov, K. Zainoulline, “Motivic decomposition of anisotropic varieties of type F4 into generalized Rost motives”, KAG, 2008, 1  crossref  isi
    30. I. A. Panin, S. A. Yagunov, “Duality theorem for motives”, St. Petersburg Math. J., 21:2 (2010), 309–315  mathnet  crossref  mathscinet  zmath  isi
    31. Claudio Pedrini, “The Chow Motive of a K3 Surface”, Milan j math, 2009  crossref  isi
    32. Rolf Schimmrigk, “Emergent Spacetime from Modular Motives”, Commun. Math. Phys, 2011  crossref
    33. Wenchuan Hu, Li Li, “Lawson homology, morphic cohomology and Chow motives”, Math. Nachr, 2011, n/a  crossref
    34. Florence Lecomte, Nathalie Wach, “Réalisation de Hodge des motifs de Voevodsky”, manuscripta math, 2012  crossref
    35. Gorchinskiy S. Orlov D., “Geometric Phantom Categories”, Publ. Math. IHES, 2013, no. 117, 329–349  crossref  isi
    36. Shahram Biglari, “On lambda operations on mixed motives”, J. K-Theory, 2013, 1  crossref
    37. Anandam Banerjee, Jinhyun Park, “On numerical equivalence for algebraic cobordism”, Journal of Pure and Applied Algebra, 2015  crossref
    38. Gorchinskiy S., “Integral Chow Motives of Threefolds With K-Motives of Unit Type”, Bull. Korean. Math. Soc., 54:5 (2017), 1827–1849  crossref  mathscinet  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:2154
    Full text:982
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018